Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 82, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 26, 2009, 6:38 PM CDT for Butler County, Harvey County, Marion County, Kansas. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2009, 6:38 PM CDT (23:38 UTC)
- Expired
- Apr 26, 2009, 7:11 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Butler County, KS, Harvey County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 51 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:40 PM CDT | TSTM WND DMG | 3 S Newton, KS | POWER POLES DOWN NEAR THE OUTLET MALL, JUST WEST OF INTERSTATE 135 AT KANSAS AVENUE AND SW 36TH ROAD. |
| Apr 26, 6:40 PM CDT | TSTM WND GST 70 | 8 Se Newton, KS | |
| Apr 26, 6:43 PM CDT | TSTM WND GST 75 | 5 Ne Newton, KS | DAMAGE TO A SHERIFFS PATROL CAR AND WINDOWS BLOWN OUT OF THE HOME. |
| Apr 26, 6:50 PM CDT | TSTM WND DMG | Walton, KS | DAMAGE TO BUILDINGS IN THE CITY OF WALTON. |
| Apr 26, 6:51 PM CDT | FUNNEL CLOUD | 2 S Peabody, KS | LOCAL POLICE REPORTED |
| Apr 26, 6:57 PM CDT | TSTM WND DMG | Walton, KS | RAIL ROAD CROSSING SEVERLY DAMAGED AND KNOCKED DOWN, POWER LINES AND ROAD SIGNS DOWN. SOME BUILDING HAD MINOR DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:16 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2039 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 262338 SVRICT KSC015-079-115-270030- /O.NEW.KICT.SV.W.0082.090426T2338Z-090427T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 638 PM CDT SUN APR 26 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS. EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN MARION COUNTY IN CENTRAL KANSAS. * UNTIL 730 PM CDT. * AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HESSTON TO 7 MILES SOUTH OF NEWTON...AND MOVING EAST AT 50 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ELBING...HESSTON...NEWTON...NORTH NEWTON...PEABODY...POTWIN... WALTON...WHITEWATER...NEWTON AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. && LAT...LON 3818 9707 3793 9697 3791 9739 3815 9746 TIME...MOT...LOC 2338Z 242DEG 44KT 3819 9744 3795 9731 $$ LAWSON
2 follow-up statements
000
WWUS53 KICT 262350
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT SUN APR 26 2009
KSC015-079-115-270030-
/O.CON.KICT.SV.W.0082.000000T0000Z-090427T0030Z/
MARION KS-HARVEY KS-BUTLER KS-
650 PM CDT SUN APR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BUTLER...EASTERN HARVEY AND SOUTHERN MARION COUNTIES UNTIL 730 PM
CDT...
AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF WALTON
TO PEABODY TO WHITEWATER TO 9 MILES SOUTH OF WHITEWATER...MOVING
NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR POTWIN BY 700 PM CDT.
THESE DANGEROUS STORMS WILL ALSO AFFECT ELBING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN KANSAS.
&&
LAT...LON 3818 9707 3793 9697 3791 9739 3815 9746
TIME...MOT...LOC 2351Z 242DEG 44KT 3822 9730 3817 9717
3801 9712 3784 9714
$$
KRC000
WWUS53 KICT 270011
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT SUN APR 26 2009
KSC015-079-115-270020-
/O.CAN.KICT.SV.W.0082.000000T0000Z-090427T0030Z/
MARION KS-HARVEY KS-BUTLER KS-
711 PM CDT SUN APR 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUTLER...EASTERN
HARVEY AND SOUTHERN MARION COUNTIES HAS BEEN CANCELLED...
AT 709 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEASTERN KANSAS.
LAT...LON 3818 9707 3793 9697 3791 9739 3815 9746
TIME...MOT...LOC 0010Z 242DEG 44KT 3833 9703 3828 9690
3812 9686 3795 9688
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:30 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 26, 3:30 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 330 PM CDT SUN APR 26 2009 .SYNOPSIS... THIS AFTERNOON...A NEARLY STATIONARY FRONT WAS DRAPED IN A NE-SW MANNER FROM CNTRL NEBRASKA TO SE CO. A STRONG DRY LINE EXTENDED S/SW FROM THE FRONT BETWEEEN KDDC & KGCK ACROSS ERN SECTIONS OF THE TX PANHANDLE. THE BEHAVIOR OF THE FRONT WILL BE A MAJOR CONCERN FROM TONIGHT THROUGH MON EVENING AS IT WILL NO DOUBT BE THE PRIMARY FOCUS FOR NUMEROUS STRONG TO SEVERE TSRA CAPABLE OF ALSO PRODUCING +RA THROUGH MON MORNING. .DISCUSSION... TONIGHT-MON NIGHT: WITH STRONG() HIGH PRESSURE ANCHORED OVER FAR SE CONUS EACH SHORT-WAVE EJECTING FROM MAIN UPR-DECK TROF POSITIONED OVER PACIFIC NW WILL LIKELY BE FORCED NE ACROSS CNTRL/NRN PLAINS. IN RESPONSE...THE AFORE-MENTIONED STATIONARY FRONT WOULD TRANSITION INTO COLD FRONT & MOVE SLOWLY SE ACROSS KICT COUNTRY TONIGHT & MON MORNING. ENCOUNTERING RICHER & DEEPER MOISTURE AS IT MOVES SE THE COLD FRONT WILL CONTINUE TO TRIGGER NUMEROUS +TSRA ACROSS THE REGION...MANY OF WHICH WILL LIKELY BE SEVERE WITH +RA AN INCREASING THREAT AS TONIGHT PROGRESSES. A FLOOD WATCH WILL THEREFORE REMAIN IN EFFECT FOR MOST AREAS ALONG & E OF I-135 THROUGH 1 PM MON. A 2ND MID-UPR SHORTWAVE ROUNDING THE BASE OF THE MEAN WRN U.S. UPR TROF IS A BIT STRONGER THAN ITS PREDECSSOR & SHOULD PROVIDE A SUFFICIENT KICKER TO FORCE THE COLD FRONT ACROSS SE KS MON AFTERNOON. AS SUCH THE FLOOD WATCH EXPIRATION TIME OF 1 PM LOOKS QUITE GOOD. SCT POST-FRONTAL SHRA MAY LINGER OVER SE KS MON EVENING. TUE: A BRIEF INTERMISSION FROM CONVECTION STILL SLATED FOR ALL AREAS AS WEAK HIGH PRESSURE MOVES SE FROM THE NRN PLAINS. TUE NIGHT-THU NIGHT: MORE TSRA ARE SCHEDULED TO ARRIVE TUE NIGHT AS A SFC TROF DEVELOPS ALONG THE FRONT RANGE. THE PROBABILITIES SHOULD INCREASE WED & WED NIGHT AS A SFC LOW...STRENGTHENING OVER SW KS WED AFTERNOON...SCOOTS NE ACROSS KICT COUNTRY ALLOWING A POTENT COLD FRONT TO SURGE SE ACROSS KS WED NIGHT. AS SUCH THE POTENTIAL FOR STRONG...& POSSIBLY SEVERE...TSRA WILL LIKEWISE INCREASE DURING MID-WEEK. STAY TUNED. NEXT WEEKEND: SHOULD START UNSEASONABLY COOL AS A WEAK SEMI-INVERTED HIGH PRESSURE RIDGE SPREADS SE ACROSS KS FRI & FRI NIGHT. VERY GRADUAL WARMUP THEN ENSUES SAT AFTERNOON AS WEAK SFC TROFFING DEVELOPS ALONG FRONT RANGE. TSRA SHOULD DEVELOP OVER WRN PLAINS SAT EVENING AS MID-UPR SHORT-WAVE SCOOTS E OVER NM...THEN SPREAD E ACROSS MUCH OF KICT COUNTRY LATE SAT NIGHT. ANY CHANCES FOR TSRA WOULD SHIFT E OVER PRIMARILY SE KS ON SUN. .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THUNDERSTORMS ARE THE MAIN FOCUS OF THIS FORECAST. WITH THUNDERSTORM AND SHOWERS MOVING THROUGH THE AREA TODAY AND INTO TONIGHT...MVFR TO IFR CONDITIONS WILL BE EXPECTED ACROSS ALL TAF SITES. VISIBILITIES WILL LIKELY DROP TO 2 TO 3SM AS THUNDERSTORMS MOVE THROUGH TAF SITES...BUT HARD TO TIME. THE SURFACE FRONT IS THROUGH KRSL AS OF THIS TAF ISSUANCE...BUT TIMING OF HOW QUICKLY IT WILL MOVE SOUTHEAST IS DIFFICULT AT THIS TIME. THE FRONT WILL CONTINUE TO MOVE SOUTHEAST THROUGH KSLN...KHUT AND KICT THROUGHOUT THE EVENING AND OVERNIGHT HOURS...BEFORE PUSHING OFF SOUTHEAST THROUGH KCNU SOMETIME MONDAY. BILLINGS .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 63 39 68 / 80 50 10 0 HUTCHINSON 55 59 38 66 / 90 50 0 0 NEWTON 57 60 38 67 / 90 60 10 0 ELDORADO 60 63 40 68 / 90 60 20 0 WINFIELD-KWLD 63 68 42 70 / 80 60 20 0 RUSSELL 47 57 38 66 / 80 30 0 0 GREAT BEND 50 58 38 66 / 80 30 0 0 SALINA 50 57 38 66 / 90 40 0 0 MCPHERSON 53 58 38 66 / 90 50 0 0 COFFEYVILLE 65 71 45 72 / 80 60 30 0 CHANUTE 63 67 43 69 / 80 60 30 0 IOLA 62 66 42 68 / 90 70 30 0 PARSONS-KPPF 65 70 45 70 / 80 60 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ049>053-067>072- 082-083-091>096-098>100. FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ049-051>053-068>071- 083-092>095-098. &&
Hazardous weather outlook, Apr 26, 4:15 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT SUN APR 26 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-272115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 415 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY OVER MOST AREAS AS A SECOND...AND STRONGER...COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL KANSAS TONIGHT. WHILE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING 70 MPH WINDS WILL BE THE MAIN THREATS...A FEW TORNADOES ARE ALSO LIKELY AND MAY BE RAIN WRAPPED...ESPECIALLY EARLY THIS EVENING. LATER TONIGHT...THE PRIMARY THREATS WILL BE DAMAGING 60 TO 70 MPH WINDS AND VERY HEAVY RAINS THAT ARE LIKELY TO CAUSE FLOODING. PLEASE SEE THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WATCH CONTINUES INTO MONDAY MORNING. IN ADDITION...STRONG THUNDERSTORMS ARE POSSIBLE OVER AREAS GENERALLY ALONG...AND SOUTHEAST...OF THE TURNPIKE...ESPECIALLY MONDAY MORNING. THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT AND LINGER THROUGH THE REMAINDER OF NEXT WEEK. THE BEST CHANCES FOR STRONG THUNDERSTORMS APPEARS TICKETED FOR THE AREA WEDESDAY AND WEDNESDAY NIGHT AS A POTENT COLD FRONT SURGES SOUTHEAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND INTO TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Apr 26, 6:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST SOUTH HUTCHINSON 38.03N 97.94W
04/26/2009 E50 MPH RENO KS TRAINED SPOTTER
ESTIMATED 50 MPH WITH HIGHER GUSTS.
&&
JMBLocal storm report, Apr 26, 6:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM NON-TSTM WND GST GODDARD 37.66N 97.58W
04/26/2009 E55 MPH SEDGWICK KS AMATEUR RADIO
&&
MJRLocal storm report, Apr 26, 6:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
623 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM NON-TSTM WND GST 10 NW MID CONTINENT AIR 37.76N 97.57W
04/26/2009 E60 MPH SEDGWICK KS TRAINED SPOTTER
21ST NORTH AND 167TH WEST
&&
MJRLocal storm report, Apr 26, 6:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST 2 N WEST WICHITA 37.72N 97.46W
04/26/2009 E55 MPH SEDGWICK KS BROADCAST MEDIA
ESTIMATED 40 TO 55 MPH WIND GUSTS MOVING THROUGH
NORTHWEST WICHITA.
&&
JMBLocal storm report, Apr 26, 6:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST VALLEY CENTER 37.84N 97.37W
04/26/2009 E70 MPH SEDGWICK KS AMATEUR RADIO
ESTIMATED 60 TO 70 MILES AN HOUR.
&&
MJRLocal storm report, Apr 26, 6:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 3 SW PARK CITY 37.77N 97.36W
04/26/2009 E60 MPH SEDGWICK KS NWS EMPLOYEE
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:14 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 46 min |
| Apr 25, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 56 min |
| Apr 25, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 52 min |
| Apr 25, 8:33 PM CDT | Tornado Warning | ICT | Butler | 27 min |
| Apr 25, 8:43 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 25, 8:56 PM CDT | Tornado Warning | ICT | Butler, Greenwood | 34 min |
| Apr 25, 9:02 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 43 min |
| Apr 25, 9:52 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| Apr 25, 9:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 14 min |
| Apr 25, 10:11 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 19 min |
| Apr 25, 11:46 PM CDT | High Wind Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Harper and 3 more | 3 hr |
| Apr 26, 1:42 AM CDT | Areal Flood Warning | ICT | Cowley | 5 hr |
| Apr 26, 5:52 AM CDT | Tornado Warning | ICT | Barton | 38 min |
| Apr 26, 6:27 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 33 min |
| Apr 26, 7:15 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 45 min |
| Apr 26, 7:36 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 39 min |
| Apr 26, 8:12 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 48 min |
| Apr 26, 8:21 AM CDT | Tornado Warning | ICT | Lincoln | 39 min |
| Apr 26, 11:04 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 32 min |
| Apr 26, 11:45 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln | 60 min |
| Apr 26, 12:20 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln | 25 min |
| Apr 26, 12:29 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 33 min |
| Apr 26, 12:37 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 47 min |
| Apr 26, 1:58 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 34 min |
| Apr 26, 2:19 PM CDT | Wind Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 16 more | 6 hr |
| Apr 26, 3:29 PM CDT | Areal Flood Warning | ICT | Saline | 9 hr |
| Apr 26, 3:31 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 44 min |
| Apr 26, 3:39 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 26, 3:39 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 36 min |
| Apr 26, 3:49 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 41 min |
| Apr 26, 4:01 PM CDT | Tornado Warning | ICT | Butler, Chase, Marion | 31 min |
| Apr 26, 4:31 PM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Reno, Rice, Saline | 8 hr |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 47 min |
| Apr 26, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 51 min |
| Apr 26, 5:28 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 38 min |
| Apr 26, 5:46 PM CDT | Tornado Warning | ICT | Sedgwick | 44 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 36 min |
| Apr 26, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 31 min |
| Apr 26, 6:16 PM CDT | Tornado Warning | ICT | Harvey, Sedgwick | 27 min |
| Apr 26, 6:23 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 53 min |
| Apr 26, 6:26 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Harvey, McPherson, Marion, Reno and 1 more | 6 hr |
| Apr 26, 6:51 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 54 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 31 min |
| Apr 26, 6:59 PM CDT | Flash Flood Warning | ICT | Sedgwick | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.